# SDR HALA20241219374

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,408 hours, 7,520 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,820 hours, 7,758 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Metering Unit
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER SHUTTING DOWN  #1 ENGINE HP VALVE NOT CLOSED. IT CONTINUED RUN. FADEC SYSTEM TEST, NO FAULTS DETECTED. REPLACED #1 EVIMU PER ASM 73-25-04 AND AWM 73-25-34. NO HELP #1 ENGINE CONTINUES TO RUN AFTER MASTER SWITCH OFF. SWAPPED BACKED ORGINAL EVIMU. FOUND PINS AT CONNECTOR 4071KS-C WORN. REPLACED PINS AND CONNECTOR AT 4071KS-C PER AMM 70-71-20. ENGINE  RUN PENDING. PERFORMED ENG #1 RUN 3X. NO DEFECTS NOTED. NO FAULTS NOTED. OK FOR SVC.
